# SDR UPS98228161

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK FOUND ON VERTICAL BEAM AT RIGHT BUTTOCK LINE 26.83 AT BS 1183 BULKHEAD     CRACK ON VERTICAL BEAM AT RBL 26.85, BS 1183 BULKHEAD REPAIRED IAW APPENDIX D OF B727-5311-0631.
